Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Initial-boundary value problem for Euler equations with incompatible data


Author: Dening Li
Journal: Quart. Appl. Math. 76 (2018), 47-64
MSC (2010): Primary 35L50, 35Q31; Secondary 35L67, 76N10
DOI: https://doi.org/10.1090/qam/1490
Published electronically: October 16, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the initial-boundary value problem for the general 3-D Euler equations with data which are incompatible in the classical sense, but are ``shock-compatible''. We show that such data are also shock-compatible of infinite order and the initial-boundary value problem has a piece-wise smooth solution containing a shock.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35L50, 35Q31, 35L67, 76N10

Retrieve articles in all journals with MSC (2010): 35L50, 35Q31, 35L67, 76N10


Additional Information

Dening Li
Affiliation: Department of Mathematics, West Virginia University, Morgantown, West Virginia 26506-0001
Email: li@math.wvu.edu / dnli@hotmail.com

DOI: https://doi.org/10.1090/qam/1490
Keywords: Initial boundary value problem, Euler system, shock.
Received by editor(s): March 25, 2017
Published electronically: October 16, 2017
Article copyright: © Copyright 2017 Brown University

American Mathematical Society